MathSciNet Relay Station
MathSciNet bibliographic data
MR2511281 60F10 (60G50 62E20)
Hu, Zhishui; Shao, Qi-Man; Wang, Qiying Cramér type moderate deviations for the maximum of self-normalized sums. Electron. J. Probab. 14 (2009), no. 41, 1181–1197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement